Super regularity for Beltrami systems
Nyckelord:
Beltrami systems, quasiconformal, higher regularityAbstract
We prove a surprising higher regularity for solutions to the nonlinear elliptic autonomous Beltrami equation in a planar domain
Referera så här
Martin, G. J. (2021). Super regularity for Beltrami systems. Annales Fennici Mathematici, 46(1), 59–65. Hämtad från https://afm.journal.fi/article/view/109395
Copyright (c) 2021 The Finnish Mathematical Society

Detta verk är licensierat under en Creative Commons Erkännande-IckeKommersiell 4.0 Internationell-licens.